Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Dry itchy outline of lips. Tried chapstick, olive oil, vaseline, vitamin E, no relief. History of eczema, herpes simplex. Treatment?

I have dry itchy outline of lips . I ve had it for about a month. I had it last year also and it lasted for about 5+months. I ve tried chapstick, olive oil, vaseline and vit. E. Sometimes it looks like I have lipliner on. I constantly put on vaseline through out the day to keep it at bay. If it helps, I got eczema and herpes simplex .
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
It seems you have Exfoliative cheilitis did not mention when you had herpes simples and which site( whether it was herpes labialis?) treatment has to be accordingly..anyway try

1. Take plenty of fluid everday.
2.Cap Zavit one cap every day
3.Elovera IMF cream 3-4 time a day local application
4.If you had not herpes labialis then try Crolim .1% oint once day...

hope this will work..ll take time.
Answered: Sun, 15 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor